Alert archive / Colorado / Tornado Warnings in 2015
Tornado Warning 54, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Aug 16, 2015, 3:49 PM MDT for Weld County, Colorado. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2015, 3:49 PM MDT (21:49 UTC)
- Expired
- Aug 16, 2015, 4:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Weld County, CO
The radar
The Denver radar (KFTG), 72 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 3:59 PM MDT | HAIL 1 | N Barnesville, CO | |
| Aug 16, 3:59 PM MDT | TORNADO | 4 Ene Kersey, CO | CORRECTED APPROXIMATE LOCATION. SPOTTER IN GREELEY REPORTED A TORNADO VISIBLE EAST OF TOWN. |
| Aug 16, 4:10 PM MDT | HAIL 1 | 4 Ne Gill, CO | HALF INCH HAIL OCCURRED FOR 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WFUS55 KBOU 162149
TORBOU
COC123-162215-
/O.NEW.KBOU.TO.W.0054.150816T2149Z-150816T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT SUN AUG 16 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 415 PM MDT
* AT 349 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER GILL...OR 10 MILES EAST OF GREELEY...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
KERSEY...GILL AND BARNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4047 10465 4054 10452 4049 10437 4041 10429
4029 10446 4035 10457
TIME...MOT...LOC 2149Z 307DEG 11KT 4047 10456
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RJK1 follow-up statement
762
WWUS55 KBOU 162205
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT SUN AUG 16 2015
COC123-162215-
/O.CON.KBOU.TO.W.0054.000000T0000Z-150816T2215Z/
WELD CO-
405 PM MDT SUN AUG 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL
WELD COUNTY...
AT 402 PM MDT...A CONFIRMED TORNADO WAS LOCATED 4 MILES SOUTH-
SOUTHEAST OF BARNESVILLE...OR 15 MILES EAST OF GREELEY...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BARNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4041 10457 4052 10445 4049 10437 4041 10429
4033 10443 4036 10450
TIME...MOT...LOC 2202Z 304DEG 20KT 4042 10444
TORNADO...OBSERVED
HAIL...1.50IN
$$
RJKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 16, 2:54 PM MDT, 55 minutes earlier.
Area forecast discussion, Aug 16, 2:54 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 254 PM MDT SUN AUG 16 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 250 PM MDT SUN AUG 16 2015 LOW-LEVEL MOISTURE WILL CONTINUE TO INCREASE ACRS NERN/E-CNTRL CO DURING THE NEXT 6-12 HOURS AS UPSLOPE FLOW BECOMES BETTER ESTABLISHED IN THE WAKE OF THE COLD FRONT MOVING SLOWLY SOUTHWARD ACROSS CENTRAL CO. STG INSOLATION PAST FEW HOURS ALONG THE FRONT RANGE HAS STEADILY INCREASED BNDRY LAYER CAPES AND STEEPENED LAPSE RATES. ONLY A MATTER OF TIME WITH ENHANCED OROGRAPHIC CIRCULATION FOR STORM INITIATION OVER AND ALONG THE FRONT RANGE. MESOSCALE MODELS INDICATE RAPID STORM FORMATION OVER THE FRONT RANGE MTNS AND FTHLS WITH WEAK STORM MOTIONS AT THE ONSET. PAST 3 HRS INTEGRATED PRECIPITABLE WATER AMOUNTS ALONG THE BASE OF THE FTHLS HAVE INCREASED AROUND A TENTH OF AN INCH. AT 20Z...IPW AT DEN WAS 1.09 INCH. THIS MODEST UPWARD TREAD WILL LIKELY CONTINUE THROUGH THE AFTERNOON. MEANWHILE MODELS SHOW A BROKEN LINE OF STORMS SLOWLY MOVING OFF THE FRONT RANGE AND OVER THE NEARBY PLAINS WITHIN THE NEXT FEW HOURS. A FEW OF THESE STORMS MAY PRODUCE HAIL UP TO ONE INCH IN DIAMETER...WIND GUSTS TO 45 MPH AND SEVERAL MINS OF INTENSE RAINFALL POSSIBLY CAUSING MINOR URBAN AND LOWLAND FLOODING. IT APPEARS THAT THIS STORM FRONT WILL BECOME MORE ORGANIZED EAST OF THE I-25 CORRIDOR WHERE THE RISK OF SEVERE WEATHER AND VERY HEAVY RAINFALL WILL BE GREATER. HOURLY RAINFALL RATES OF 1.5-2.5 INCHES PER HOUR MAY LEAD TO SERIOUS FLASH FLOODING ON THE FAR PLAINS. LATEST FLASH FLOOD GUIDANCE INDICATES THAT HOURLY RAINFALL AMOUNTS OF JUST SLIGHTLY OVER 1.5 INCHES WOULD BE SUFFICIENT TO PRODUCE FLASH FLOODING IN MANY NORTHEAST CO COUNTIES...AND JUST 1.2 INCHES PER HOUR IN LINCOLN COUNTY. A FLASH FLOOD WATCH HAS BEEN ISSUED AND WILL GO INTO EFFECT AT 3 PM MDT TODAY FOR LOGAN...SEDGWICK...PHILLIPS... WASHINGTON...EASTERN ELBERT AND LINCOLN COUNTIES. TONIGHT...STORM ACTIVITY SHIFTS EAST OF THE FRONT RANGE EARLY THIS EVENING BUT WILL LIKELY CONTINUE POSSIBLY BEYOND MIDNIGHT ON THE FAR EASTERN PLAINS AS LOW-LEVEL MOISTURE CONTINUES TO FEED INTO THE AREA AROUND A SFC CYCLONE IN SERN COLORADO. MODELS INDICATE TWO AREAS WITH THE HEIGTHEN FLASH FLOOD POTENTIAL...IN THE FAR NORTHEAST CORNER OF THE STATE AND NORTHERN LINCOLN COUNTY. DEEPER MOISTURE...VERY SLOW STORM MOTIONS AND THE LIFT GENERATED ON THE NOSE OF 90-110KT JET MAXIMA MAY FAVOR THE LINCOLN COUNTY AREA. BY LATE TONIGHT...MODELS STILL SHOW LOW-LEVEL MOISTURE FEEDING INTO NORTHEAST COLORADO AROUND A SFC LOW WHICH HAS MOVED OVER SWRN KANSAS BY THEN. MODEL SOUNDINGS AND CROSS SECTIONS SHOW A SATURATED BOUNDARY LAYER RIGHT UP AGAINST THE FOOTHILLS AFTER 09Z TONIGHT. WIDESPREAD STRATUS AND AREAS OF FOG A GOOD BET ON THE PLAINS BY DAWN AND IN SOME AREAS VISIBILITIES LESS THAN A MILE. ON MONDAY...A RE-ENFORCING SURGE OF SOMEWHAT COOLER AND MOIST AIR WILL SET THE STAGE FOR ANOTHER ROUND OF SEVERE T-STORMS. MODELS SHOW A WELL DEVELOPED INSTABILITY AXIS ALIGNING WITH THE PALMER DIVIDE FROM THE SRN FTHLS EAST TO THE KANSAS LINE. ONCE THE LOW CLOUDS/FOG BURN OFF WHICH MAY TAKE ALL MORNING....OROGRAPHIC LIFT AND STRONG DESTABILIZATION ALONG THE NORTH SIDE OF THE PALMER DIVIDE COULD GENERATE MULTI-CELL FORMATION BY 20Z...AND A BIT LATE ELSEWHERE. PLENTY OF LOW-LEVEL MOISTURE AND INSTABILITY AROUND TO SUPPORT STRONG UPDRAFTS AND A 90-110 KT JET DIVING SEWRD OVER THE AREA WILL PROVIDE THE NECESSARY SHEAR TO SPIN UP ISOLATED STORMS CAPABLE OF TORNADOES ALONG STALLED OUT/OLD OUTFLOW BOUNDARIES AROUND THE PALMER DIVIDE. AT THIS TIME IT APPEARS THE BEST CHANCE FOR SEVERE STORMS WILL BE AFTER 21Z TOMORROW IN THE FOLLOWING COUNTIES...ERN DOUGLAS...ELBERT... ARAPAHOE...ERN ADAMS...WASHINGTON...SEDGWICK AND PHILLIPS. CERTAINLY NOT OUT THE QUESTION THAT THE DENVER METRO AREA COULD GET INTO THE ACT VERY LATE IN THE AFTERNOON. LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES MAIN THREATS. STORM PREDICTION CENTER PRESENTLY HAS VIRTUALLY ALL OF EASTERN COLORADO IN A SLIGHT RISK FOR SEVERE WX TOMORROW. OTHERWISE...EXPECT COOLER TEMPERATURES AREAWIDE TOMORROW WITH PASSAGE OF A DEEP UPPER TROUGH AND ISOLATED/SCATTERED SHOWERS AND T-STORMS IN THE HIGH COUNTRY AND ACRS PLAINS BY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 230 PM MDT SUN AUG 16 2015 UPPER LEVEL TROF AND ASSOCIATED 90+KT JET STREAK WILL SWEEP ACROSS THE REGION MONDAY NIGHT AND TUESDAY AS QG FIELDS SHOWING WEAK TO MODERATE ASCENT...STRONGEST OVER THE NE PLAINS. WILL CONTINUE TO NUDGE POPS UPWARDS MONDAY EVENING WITH ABUNDANT LOW LEVEL MOISTURE AND UPSLOPE FLOW IN PLACE. STILL A CHANCE FOR STRONG/SEVERE STORMS CONTINUING ON THE PLAINS THROUGH MUCH OF THE NIGHT. FOR TUESDAY...UPPER TROF AND CLOSED LOW MOVES INTO THE UPPER MID WEST AS STRONG QG DESCENT MOVES OVER NORTHERN COLORADO. HOWEVER IT APPEARS A SECONDARY PUSH OF UPSLOPE AIR MOVES BACK INTO THE FRONT RANGE WITH SHALLOW UPSLOPE FLOW AND SOME LIGHT QPF NOTED ON THE MODELS. WILL ADJUST TEMPS DOWNWARD A BIT WHILE KEEPING HIGHER POPS FOR THE FRONT RANGE AND PALMER DIVIDE...WHICH IS AWAY FROM THE STRONGEST SUBSIDENCE. BETTER CLEARING BY LATE TUE NIGHT AND WED AM AS DRIER AIRMASS MOVES IN UNDER NORTHWEST FLOW ALOFT. FOR THURSDAY AND FRIDAY...THE FLOW ALOFT WILL BEGIN TO TURN MORE WESTERLY WITH A SLIGHT INCREASE IN MOISTURE LEVELS. THIS WILL RESULT IN LATE DAY ISOLATED SHOWERS AND THUNDERSTORMS MAINLY OVER MOUNTAINS AND ADJACENT PLAINS. TEMPERATURES WILL RETURN TO MORE NORMAL HIGHS FOR THIS TIME OF YEAR. ANOTHER UPPER LEVEL TROF EXPECTED TO MOVE ACROSS COLORADO ON SATURDAY WITH THE POTENTIAL FOR STORMS AND COOLER TEMPERATURES. EUROPEAN MODEL LOOKS DEEPER WITH THIS TROF VS THE GFS BUT STILL QUITE A WAYS OUT SO WILL JUST LEAVE ISOLATED POPS FOR NOW. && .AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON) ISSUED AT 250 PM MDT SUN AUG 16 2015 VFR CONDITIONS ANTICIPATED AT DENVER AREA TERMINALS THROUGH 09Z. LOOK FOR SCATTERED THUNDERSTORMS TO MOVE ACROSS THE DENVER METRO AREA FROM 2130Z/SUN-02Z/MON. STORMS COULD PRODUCE LOCALIZED IFR CIGS/VSBYS IN HEAVY RAIN AND SMALL HAIL. STORMS MAY ALSO PRODUCE WIND GUSTS TO AROUND 35 KNOTS. T-STORMS SHOULD MOVE EAST OF THE METRO AREA AFTER 03Z/MON THIS EVENING. THEN LOOK OR LOW CLOUDS AND AREAS OF FOG WITH A MOIST NORTHERLY BREEZES AFTER SOMETIME AFTER 3 AM MDT TONIGHT...RESULTING IN ILS/MVFR CONDITIONS THRU MID-MORNING MONDAY. AFTER LOW CLOUDS AND FOG BURN OFF AROUND LATE MORNING...COULD SEE ANOTHER ROUND OF THUNDERSTORMS IN THE METRO AREA BY MID TO LATE AFTERNOON POSSIBLY PRODUCING MVFR/ILS CONDITIONS. && .HYDROLOGY... ISSUED AT 250 PM MDT SUN AUG 16 2015 SLOW MOVING THUNDERSTORMS LATE THIS AFTERNOON AND EVENING OVER AND ALONG THE FRONT RANGE AND OUT ACROSS THE NORTHEAST PLAINS WILL BE CAPABLE OF LOCALLY HEAVY RAINS. STORMS ON THE PLAINS EAST OF THE I-25 URBAN CORRIDOR WILL HAVE THE GREATEST POTENTIAL FOR PRODUCING VERY HEAVY RAINFALL RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FOLLOWING...SEDGWICK...PHILLIPS... WASHINGTON...LINCOLN AND EASTERN ELBERT COUNTIES. WATCH RUNS UNTIL 3 AM MDT TONIGHT. AS IT APPEARS NOW HEAVY RAINFALL MAY NOT DEVELOP IN THESE COUNTIES UNTIL THIS EVENING. RAINFALL AMOUNTS RANGING FROM 1.5 TO 3 INCHES WITHIN 1 TO 2 HOURS ARE STILL ANTICIPATED. TRAINING OF MULTIPLE STORMS OR INTERACTIONS BETWEEN OUTFLOW BOUNDARIES OR STRONG OUTFLOW WINDS WOULD BE NEEDED FOR HEAVY RAINFALL IN THE FRONT RANGE FOOTHILLS AND NEARBY PLAINS. WILL CONTINUE TO KEEP A CLOSE EYE ON STORM DEVELOPMENT DURING THE NEXT SEVERAL HOURS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ044-046>051. && SHORT TERM...BAKER LONG TERM...ENTREKIN AVIATION...BAKER HYDROLOGY...BAKER
Hazardous weather outlook, Aug 16, 12:28 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1228 PM MDT SUN AUG 16 2015 COZ030>051-171830- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1228 PM MDT SUN AUG 16 2015 ...FLASH FLOOD WATCH LATE THIS AFTERNOON UNTIL LATE TONIGHT FOR PORTIONS OF NORTHEAST AND EAST CENTRAL COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT LOW-LEVEL MOISTURE IS EXPECTED TO INCREASE ACROSS NORTHEAST COLORADO THIS AFTERNOON AS UPSLOPE FLOW BECOMES BETTER ESTABLISHED IN THE WAKE OF A COLD FRONT SLOWLY MOVING SOUTH THROUGH EASTERN COLORADO. WITH THE ATMOSPHERE BECOMING MORE UNSTABLE LOOK FOR THUNDERSTORMS TO FORM FIRST IN THE MOUNTAINS...AND THEN SPREAD EAST ONTO THE HIGH PLAINS BY MID TO LATE AFTERNOON. STORMS MOVING OFF THE FOOTHILLS MAY FORM INTO A LINE AS THEY TRACK EAST INTO A MORE MOIST AND UNSTABLE ATMOSPHERE. THE MAIN THREAT FROM THESE STORMS...PARTICULARLY THOSE ON THE PLAINS...WILL BE VERY HEAVY RAINFALL POTENTIALLY LEADING TO FLASH FLOODING. A FEW OF THESE THUNDERSTORMS MAY ALSO PRODUCE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. IN THE VICINITY OF THE COLD FRONT LYING ACROSS SOUTHEAST SECTIONS OF THE OUTLOOK AREA...BETTER SHEAR COULD ALSO PRODUCE A TORNADO OR TWO. THE GREATEST THREAT FOR FLASH FLOODING WILL BE THE AREA ROUGHLY EAST OF A LINE FROM WESTERN LOGAN COUNTY TO EASTERN ELBERT COUNTY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA AND WILL GO INTO EFFECT AT 3 PM MDT TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL SEE A MIXTURE OF WEATHER WITH SOME LOW LEVEL CLOUDS AND FOG OVER THE PLAINS DURING THE EARLY MORNING HOURS TRANSITIONING TO SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS OVER THE MOUNTAINS AND NORTHEAST PLAINS. SOME STORMS WILL BE STRONG TO SEVERE...ESPECIALLY OVER THE NORTHEAST PLAINS AND PALMER DIVIDE WITH LARGE HAIL...DAMAGING WINDS..HEAVY RAIN AND EVEN A TORNADO POSSIBLE. TEMPERATURES WILL COOL MONDAY WITH HIGHS IN THE UPPER 70S TO AROUND 80 ON THE PLAINS. THESE COOLER TEMPERATURES WILL CONTINUE WITH ANOTHER FRONT ON TUESDAY BRINGING ADDITIONAL PRECIPITATION TO THE REGION AND TEMPERATURES DROPPING INTO THE LOWER 70S. WEDNESDAY AND THURSDAY WILL BE DRY WITH TEMPERATURES RISING BACK TO SEASONAL NORMALS WITH A SLIGHT CHANCE OF MOUNTAIN STORMS RETURNING BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...MAINLY FOR SPOTTERS EAST AND SOUTHEAST OF THE DENVER METRO AREA AFTER 3 PM TODAY. BAKER
In the hours before
Local storm report, Aug 16, 3:03 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT SUN AUG 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 1 E MEEKER PARK 40.23N 105.52W
08/16/2015 M1.50 INCH BOULDER CO TRAINED SPOTTER
&&
TDANKERSLocal storm report, Aug 16, 3:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT SUN AUG 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL NE MEEKER PARK 40.23N 105.53W
08/16/2015 M1.50 INCH BOULDER CO COCORAHS
HAILED FOR 5 MINUTES UP TO TIME OF REPORT.
&&
TDANKERSThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:28 PM MDT | Special Weather Statement | BOU | Washington | 32 min |
| Aug 15, 6:47 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 28 min |
| Aug 15, 7:16 PM MDT | Special Weather Statement | BOU | Arapahoe | 29 min |
| Aug 15, 7:22 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 24 min |
| Aug 15, 8:26 PM MDT | Areal Flood Advisory | BOU | Washington | 2 hr |
| Aug 15, 8:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 24 min |
| Aug 15, 8:59 PM MDT | Special Weather Statement | BOU | Elbert | 31 min |
| Aug 15, 9:09 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 36 min |
| Aug 15, 9:23 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 2 hr |
| Aug 15, 9:40 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 35 min |
| Aug 15, 10:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 43 min |
| Aug 16, 5:42 AM MDT | Flash Flood Watch | BOU | Elbert, Lincoln, Logan, Morgan, Phillips, Sedgwick and 1 more | 15 hr |
| Aug 16, 2:40 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 50 min |
| Aug 16, 3:08 PM MDT | Flash Flood Warning | BOU | Larimer | 112 min |
| Aug 16, 3:21 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 24 min |
| Aug 16, 3:54 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 13 min |
| Aug 16, 4:11 PM MDT | Tornado Warning | BOU | Weld | 34 min |
Nearby
Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.